Advertisement

Logarithmic Co-Higgs Bundles

  • Edoardo Ballico
  • Sukmoon HuhEmail author
Article
  • 10 Downloads

Abstract

In this article, we introduce a notion of logarithmic co-Higgs sheaves associated with a simple normal crossing divisor on a projective manifold and show their existence with nilpotent co-Higgs fields for fixed ranks and second Chern classes. Then, we deal with various moduli problems involving logarithmic co-Higgs sheaves, such as coherent systems and holomorphic triples, specially over algebraic curves of low genus.

Keywords

Co-Higgs bundle nilpotent logarithmic sheaf 

Mathematics Subject Classification

Primary 14J60 Secondary 14D20 53D18 

Notes

References

  1. 1.
    Álvarez-Cónsul, L., García-Prada, O., Schmitt, A.: On the geometry of moduli spaces of holomorphic chains over compact Riemann surfaces. Int. Math. Res. Papers 73597, 82 (2006)zbMATHGoogle Scholar
  2. 2.
    Arrondo, E.: A home-made Hartshorne-Serre correspondence. Rev. Mat. Complut. 20(2), 423–443 (2007)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ballico, E., Huh, S., Malaspina, F.: A Torelli-type problem for logarithmic bundles over projective varieties. Q. J. Math. 66(2), 417–436 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Ballico, E., Huh, S.: A note on co-Higgs bundles. Taiwanese J. Math. 2, 267–281 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Ballico, E., Huh, S.: \(2\)-nilpotent co-Higgs structures, to appear in Manuscripta Mathematica, preprint, arXiv:1606.02584v3 [math.AG]
  6. 6.
    Bradlow, S.B., García-Prada, O.: Stable triples, equivariant bundles and dimensional reduction. Math. Ann. 304, 225–252 (1996)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bradlow, S.B., García-Prada, O., Gothen, P.: Moduli spaces of holomorphic triples over compact Riemann surfaces. Math. Ann. 328, 299–351 (2004)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Bradlow, S.B., García-Prada, O., Mercat, V., Munoz, V.: On the geometry of moduli spaces of coherent systems on algebraic curves. Int. J. Math. 18(4), 411–453 (2007)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Catanese, F.: Footnotes to a theorem of Reider. In: Algebraic Geometry Proceedings, L’Aquila 1988 (ed. by A. J. Sommese, A. Biancofiore, E. L. Livorni), 64–74, Lecture Notes in Math. 1417, Springer, Berlin (1990)Google Scholar
  10. 10.
    Colmenares, A.V.: Moduli spaces of semistable rank-2 co-Higgs bundles over \({{\mathbb{P}}}^1 \times {{\mathbb{P}}}^1\). Q. J. Math. 68(4), 1139–1162 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Corrêa, M.: Rank two nilpotent co-Higgs sheaves on complex surface. Geom. Dedicata 183(1), 25–31 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Dolgachev, I.: Logarithmic sheaves attached to arrangements of hyperplanes. J. Math. Kyoto Univ. 47(1), 35–64 (2007)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Dolgachev, I., Kapranov, M.: Arrangements of hyperplanes and vector bundles on \({\mathbf{P}}^{n}\). Duke Math. J. 71(3), 633–664 (1993)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Griffiths, Ph, Harris, J.: Residues and zero-cycles on algebraic varieties. Ann. Math. 108(3), 461–505 (1978)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Gualtieri, M.: Generalized complex geometry. Ann. Math. 174(1), 75–123 (2011)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Hartshorne, R.: Stable vector bundles of rank \(2\) on \({{\mathbb{P}}}^3\). Math. Ann. 238, 229–280 (1978)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Hartshorne, R.: Stable reflexive sheaves. Math. Ann. 254(2), 121–176 (1980)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Hitchin, N.: Generalized Calabi-Yau manifolds. Q. J. Math. 54(3), 281–308 (2003)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Huybrechts, D., Lehn, M.: The geometry of moduli spaces of sheaves, Asp. of Math. E 31. Vieweg (1997)Google Scholar
  20. 20.
    Nitsure, N.: Moduli space of semistable pairs on a curve. Proc. Lond. Math. Soc. (3) 62(2), 275–300 (1991)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Pasotti, S., Prantil, F.: Holomorphic triples on elliptic curves. Result. Math. 50, 227–239 (2007)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Pasotti, S., Prantil, F.: Holomorphic triples of genus \(0\). Cent. Eur. J. Math. 6(4), 129–142 (2008)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Rayan, S.: Geometry of co-Higgs bundles, Ph. D. thesis (2011)Google Scholar
  24. 24.
    Rayan, S.: Co-Higgs bundles on \({\mathbb{P}}^1\). N. Y. J. Math. 19, 925–945 (2013)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Rayan, S.: Constructing co-Higgs bundles on \({{\mathbb{C}}{\mathbb{P}}}^2\). Q. J. Math. 65(4), 1437–1460 (2014)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Schmitt, A.: Moduli for decorated tuples of sheaves and representation spaces for quivers. Proc. Indian Acad. Sci. Math. Sci. 115(1), 15–49 (2005)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Simpson, C.: Moduli of representations of the fundamental group of a smooth projective variety. II. Inst. Hautes Čtudes Sci. Publ. Math. No 80, 5–79 (1994)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Università di TrentoPovoItaly
  2. 2.Sungkyunkwan UniversitySuwonKorea

Personalised recommendations